# SDR USAA010026

- Difficulty date: January 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .250 INCH, BS 867 BETWEEN STRINGER 8R AND 9R.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
